# SDR SPAA201304260002

- Difficulty date: April 25, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N712S
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23038
- Aircraft time: 69,257 hours, 35,815 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835AB
- Part serial: 78521
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY OVERWING EXIT LIGHTS FAILED TO ILLUMINATE.  REPLACED EXIT LIGHT BATTERY PACK IAW AMM 33-51-08.  FUNCTIONAL CHECKED GOOD.
